Universidad Complutense de Madrid
E-Prints Complutense

Some homotopy properties of FANR spaces (Spanish)

Impacto

Downloads

Downloads per month over past year



Rodríguez Sanjurjo, José Manuel (1980) Some homotopy properties of FANR spaces (Spanish). Anales del Instituto de Matemáticas , 20 (1). pp. 113-125. ISSN 0185-0644



Abstract

In this paper the author studies homotopy properties of FANR spaces (fundamental absolute neighborhood retracts). The principal result is a theorem about homotopy extensions for fundamental ε -near sequences such that the initial and final levels of the extension coincide with previously determined fundamental sequences. The author conjectures that this property characterizes FANR spaces.


Item Type:Article
Uncontrolled Keywords:homotopy type of FANR’s; fundamental absolute neighborhood retracts; homotopy extensions; fundamental sequences
Subjects:Sciences > Mathematics > Topology
ID Code:22004
Deposited On:19 Jun 2013 15:48
Last Modified:12 Dec 2018 15:14

Origin of downloads

Repository Staff Only: item control page